# SDR FDEA202512212275

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 77,098 hours, 27,923 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: 347177
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY AREA BS 375 BTW LBL 20.00 TO LBL 26.00 SHOW PLATE CORRODED.   REMOVED AND REPLACED SHEAR PLATE SEAT TRACK SUPPORT (U CHANNEL) AND (2EA)   FLEXURE ANGLE IAW VENTURA AEROSPACE DWG 3471 REV # B DWG 3480 REV # B AND BOEING   DWG PL 141N5131 REV # V.
